# SDR SWAA2022040613473

- Difficulty date: November 5, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

294 FRAME ATTACH ANGLE IS CRACKED COMMON TO FSD MOPSILL; WL 208. (MARKED) / REMOVED DAMAGED 294 FRAME ATTACH ANGLE COMMON TO FSD MOPSILL; WL 208. 294 FRAME ATTACH ANGLE COMMON TO FSD MOPSILL; WL 208 (P/N: 141A8312-3) TO BE DISCARDED PER SRM 53-10-15-2R-7 REPAIR 7 STEP 4.B. ACCOMPLISHED ON CUSTOMER CARD # T999631.
